# SDR REXA201321502405

- Difficulty date: December 15, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 25,735 hours, 23,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES IN OBSERVER`S SEAT MISSING. INSTALLED SMOKE IAW  AMM 25-61-00
